- 19 Downloads
A woman [age not stated] developed deterioration of pleural effusion during treatment with dasatinib for chronic myeloid leukaemia (CML). Additionally, she developed resistance to dasatinib, imatinib and nilotinib while being treated for CML [routes not stated].
The woman presented with fever, leg oedema, elevated WBC and eosinophil count and with pleural effusion in October 2006. She was subsequently diagnosed with CML, and started receiving tyrosine-kinase inhibitors (TKI) therapy with imatinib 600 mg/day. A subsequent improvement in her symptoms was observed. Thereafter, her treatment with imatinib was discontinued. After a drug holiday, imatinib was restarted again at 300 mg/day. Three months later, a complete cytogenetic response was achieved, and her right pleural effusion was faded. In July 2008, an increase in WBC count and eosinophil count and fever were noted, which improved on re-initiation of imatinib. Following 28 months of treatment initiation in March 2009, bone marrow...
- Haseyama Y, et al. [Chronic myeloid leukemia presenting with marked eosinophilia]. Rinsho Ketsueki 59: 2594-2599, No. 12, 2018. Available from: URL: http://doi.org/10.11406/rinketsu.59.2594 [Japanese; summarised from translation] - Japan